# SDR DALA2023020600882

- Difficulty date: February 5, 2023
- Submitted: February 6, 2023
- Operation: Air carrier
- Aircraft: N893AT
- Make and model: Boeing 717-200
- Aircraft serial: 55045
- Aircraft time: 48,027 hours, 33,844 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Not Reported
- Part number: NOTREPORTED
- Part serial: NOTREPORTED
- Condition: Not Reported
- Location: Not Reported
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK WAS FOUND AT AFT BRACKET OF LOWER LINNER SUPPORT BRACKETS. SUMMARY OF NRC 00619: AFT BRACKET (ANGLE) OF PASSENGER DOOR L1 IN LOWER INTERNAL STRUCTURE WAS FABRICATED AND REPLACED PER B717-200 SRM 51-41-02-0G AND DWG 5914121 REV. AV. (LP #2616255)
